Please use this identifier to cite or link to this item:
Title: Higher-order Mond-Weir converse duality in multiobjective programming involving cones
Authors: Yang, XM
Yang, J
Yip, TL 
Teo, KL
Keywords: Cones
Converse duality theorem
Higher order Mond-Weir dual model
Multiobjective programming
Issue Date: 2013
Publisher: Science in China Press
Source: Science China. Mathematics, 2013, v. 56, no. 11, p. 2389-2392 How to cite?
Journal: Science China. Mathematics 
Abstract: In this work, we established a converse duality theorem for higher-order Mond-Weir type multiobjective programming involving cones. This fills some gap in recently work of Kim et al. [Kim D S, Kang H S, Lee Y J, et al. Higher order duality in multiobjective programming with cone constraints. Optimization, 2010, 59: 29-43].
ISSN: 1674-7283
DOI: 10.1007/s11425-013-4700-3
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Checked on Sep 17, 2017

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.